Full Text: PDF
Volume 3, Issue 2, 31 August 2021, Pages 193-202
Abstract. The purpose of this paper is to propose and investigate an algorithm for solving a fixed point of -demimetric mappings. We establish the strong convergence of the proposed algorithm under some mild conditions in Banach spaces. We apply these results to obtain new strong convergence theorems which are connected with the -demimetric fixed point problems in Hilber/Banach spaces.
How to Cite this Article:
Naseer Shahzad, Habtu Zegeye, Convergence theorems for a fixed point of $\eta$-demimetric mappings in Banach spaces, Appl. Set-Valued Anal. Optim. 3 (2021), 193-202.